# SDR C1HA200093003

- Difficulty date: September 3, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 6556703
- Part serial: 286599
- Condition: Broken
- Location: Row 13
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

AT 29.0 FL LOUD BANG HEARD.  PAX NOTICED OUTER WINDOW AT ROW 13A MISSING.  NO CABIN PSI CHANGE.  RE-LOCATED PAX AND COMPLIED WITH ABNORMALS.  MADE PRECAUTIONARY DESCENT TO 23.0 AND REDUCED CABIN DIF PSI.  AFTER LANDING CONFIRMED SEAT ROW 13A (WINDOW 18 LT) OUTER WINDOW MISSING.
